Kudzu Plus

Kudzu Plus

Alu Alu Strip Pack of 10 Tablets
  • Each Tablet Contains:
  • Diclofenac Potassium BP 50mg
  • Paracetamol IP 325mg
  • Serratiopeptidase IP 15mg
  • (As enteric coated granules eq. to 30,000 enzyme activity units of Serratiopeptidase)

Kudzu Plus tablet is the combination of Diclofenac, Paracetamol and Serratiopeptidase.

Diclofenac is a nonsteroidal anti-inflammatory drug (NSAID) taken or applied to reduce inflammation and as an analgesic reducing pain in certain conditions. It is a cytokine inhibitor. It blocks the action of cyclooxygenase which is involved in the production of prostaglandins (chemicals in the body) which cause pain, swelling and inflammation. Diclofenac is used to treat pain & inflammatory disorders.

Paracetamol has analgesic and antipyretic action with weak anti-inflammatory activity. It produces analgesia by increasing pain threshold and antipyretics by acting on the hypothalamic heat-regulating center.

Serratiopeptidase is a proteolytic (protein destroying) enzyme from the digestive system of silkworms. It decreases inflammation by thinning the fluids in the body that collect around injured areas & increases fluid drainage. It has anti-inflammatory, anti-oedema & fibrinolytic activity.

  • Dosage
  • Indications
  • Contraindication
  • Side-effects
  • Precautions
  • Storage

Two tablets per day.

Kudzu Plus Tablet is used in the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:

  • Dysmenorrhea
  • Post-Operative Pain

It may not be recommended to consume Kudzu Plus Tablet if you have the following diseases, medical or physical conditions:

  • Hepatic impairment
  • Hypersensitivity

Please consult your doctor if you observe any of these side effects even in mild form:

  • Spinning sensation
  • Loss of weight or poor appetite
  • Skin rashes

Take the following precautions or be careful about the following while consuming Kudzu Plus Tablet:

  • Avoid using it if allergic to paracetamol
  • Do not drink alcohol while taking this drug

Store medicines at room temperature, away from heat and direct light. Do not freeze medicines unless the packaging or storage instructions clearly require you to do that. Keep medicines away from children and pets to prevent them from accidental consumption.

Get In Touch

Head Office

Viilbery Healthcare Pvt. Ltd. Plot No. P- 64, Milap Nagar,
M. I. D. C Residential Zone Near AIMS Hospital, Dombivili
East, Thane - 421 203, Maharashtra, India.

Phone No

+91-251-2424221 / 2446311 / 2434221